# SDR DALA2016042503327

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 68,649 hours, 19,387 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LG TRUNNION FITTING WHERE THE REACTION LINK HOOKS UP IS CORRODED.  RT INBD TRUNNION FITTING REPLACED REF DWG ON N/R.
